On divergence with respect to the measure of general multiple orthogonal Fourier series
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 75-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a4,
author = {R. D. Getsadze},
title = {On divergence with respect to the measure of general multiple orthogonal {Fourier} series},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {75--87},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a4/}
}
TY - JOUR AU - R. D. Getsadze TI - On divergence with respect to the measure of general multiple orthogonal Fourier series JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1989 SP - 75 EP - 87 VL - 190 UR - http://geodesic.mathdoc.fr/item/TM_1989_190_a4/ LA - ru ID - TM_1989_190_a4 ER -
R. D. Getsadze. On divergence with respect to the measure of general multiple orthogonal Fourier series. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 75-87. http://geodesic.mathdoc.fr/item/TM_1989_190_a4/